Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Prescribed with Dexit and Ciplar for stress and depression. How to stop the medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6639 Questions
Question
how to stop taking deanxit and ciplar LA 40, prescribed by doctors for stress and depression/anxiety? please help!
Posted Mon, 21 May 2012 in Anxiety and Stress
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello and thanks for the query
It is really a big task and becomes problematic to totally stop these drugs as it may result in rebound increase of symptoms however one can achieve the withdrawal by displaying strong mental framework and confidence
Start taking half the medicines daily
Start a very regular regime of aerobic exercises
Stop taking alcohol,smoking etc
Avoid fast foods
Take fresh fruits and vegetables
Do yoga and pranayama
Do it for few weeks and once you are established on this dose you go ahead and reduce the dose further. I strongly recommend a regular follow up with your treating physician during this withdrawal period.
Gradually you will be able to come out of it but you have to display strong will power to do it.
I hope to have answered your query however you can revert to me for any further query.
Thanks and best of luck.
Above answer was peer-reviewed by
 
Follow-up: Prescribed with Dexit and Ciplar for stress and depression. How to stop the medication? 2 hours later
Thanks, is there any heart related risks involved in withdrawal as i have came to heard this affects the heart and a risk of heart attack is there if the withdrawal is abrupt! what are the potential symptoms or anything i need to specially take care of. i want myself back without fear.
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello
There is no heart related risk but as I wrote earlier,any abrupt withdrawal may cause rebound of your anxiety and stress symptoms and that's why I am asking you to withdraw the drugs gradually.
Mat important part of withdrawal is starting a good exercise regime as exercises result in mood elevation since it releases endorphins,which are feel good hormones.
Thanks
Regards
Above answer was peer-reviewed by
 
Follow-up: Prescribed with Dexit and Ciplar for stress and depression. How to stop the medication? 2 hours later
ok, the last question in my mind is that if you can give me a small routine chart, as i am a computer animation professional and i spend most of my day time in front of a computer, also what exercises i should do? and what not to eat? just as summary.
Thanks again.
 
 
Answered by Dr. Pavan Kumar Gupta 5 hours later
Hello
As I told you earlier,you have to start a regime of exercises.Decide yourself,what type of exercises you like more.Few people like joining Gym while many people liike brisk walk or jogging outdoors.
I can't give you a chart as it has to be decided by you according to your work schedule.
I have explained you earlier to avoid alcohol,smoking,fast food etc while taking fresh fruits and XXXXXXX vegetables more.
Further I would like to stress upon is that you must go for withdrawal of your medicines in phased manner and your doctor must be consulted for this and whenever you feel that your symptoms have aggravated,consult your doctor.
Thanks
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor